# SDR ASAA0771611

- Difficulty date: April 22, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 27,145 hours, 11,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Bs 277-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA 277 REPAIRED IAW SRM 51 70 11.
